# SDR CALA2021032600375

- Difficulty date: March 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 45,823 hours, 16,296 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Part number: 6068022
- Part serial: 5851
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL TOILETS WILL NOT FLUSH ON P91 PANEL AND CALL TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CHECK CB PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CHECK CB UPDATED MAA CODE FIX USING VENDOR MAA SCREEN ON P91 PANEL AND CALL TOMC PRESTON, OSMOND (V919401)CYCLE CB''S FOR VACUM BLOWER, NO HELP. NO HISTORY OF VAC BLOWER ISSUES. PLACED ON MEL 38012E.TOILET SHOULD WORK ABOVE 16K FET WITH DIFFERENTIAL PRESSURE, NO TOILET FLUSH ISSUES DURING FLIGHT. MAC METER INITIATED FOR     WITH VENDOR RELATED WORK ORDER 000000003005955 AND PRTR PRESTON, OSMOND (V919401)CYCLE CB''S FOR VACUM BLOWER, NO HELP. NO HISTORY OF VAC BLOWER ISSUES. PLACED ON MEL 38012E.TOILET SHOULD WORK ABOVE 16K FET WITH DIFFERENTIAL PRESSURE, NO TOILET FLUSH ISSUES DURING FLIGHT.  DEFERRED DIRECTLY BY TOMC REMOVE & REPLACED BLOWER, VACUUM WASTE TANK IAW AMM 38-32-05-401. NO LEAKS NOTED. OPS. CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1004514  SN OFF 8581 OIL SERVICE ACCOMPLISHED AT EWR FOR FLT 1206 ON 24 MAR 00:21:24 ENGINE 1: 02
